Doctor insights on:
Does Amoxicillin Cause Indigestion
When acid and peptic juices reflux into the esophagus, one might have the sensation of burning or pain under the breast bone. It can radiate up to the throat and down to the region of the solar plexus. Some may describe it as bad 'indigestion' and others may feel like they are ...Read more
Had 7 d amoxicillin before my rct on infected tooth. Post rct, clindamycin causing bad heartburn. Is clinda stronger for infection. Can i go to amox?
Talk to Dentist: Taking probiotics or eating yogurt with active cultures about 2 hours after taking each antibiotic may help to re-populate your digestive tract with "good" bacteria and reduce heartburn or other stomach distress, etc. But talk to your dentist for their exact recommendation, considering your problem. ...Read moreSee 2 more doctor answers
I am taking prednisone & augmentin (amoxicillin and clavulanate) and have severe heartburn. Took pepto-bismol 1hour ago w/ no relief. Can I take something else and how soon?
Irritants: Both of those medications can irritate the stomach lining and should be taken with food. In addition,it's protective to take prilosec when on prednisone to guard against ulcer formation. Try an antacid like mylanta to relieve your current symptoms. The same effects and precautions apply to the esophagus. ...Read more
I took my dose of 3 amoxicillin all at the same time, and have not eaten anything all day. Am I just going to experience stomach upset?
If you're lucky you: won't even have an upset stomach. Amoxicillin is fairly easy on the stomach. Just understand that "three times a day" isn't the same as "3 once a day". Take your next dose 8-12 hours after this dose then continue taking one three times a day after that, separating those doses as far as you can during your waking hours. Dr. Anne. ...Read more
Yes: yes it is very normal while you are taking that medication. Just hang in there and no worries. Connect with my Virtual Practice on Healthtap for any dental questions with my special keycode: DFWMCQ! Securely video or text chat by virtual appointment. http://htap.us/28qexs ...Read more
Altered immunity: During mononucleosis (ebv virus) infection, the virus infects b cells of the immune system and epithelial cells. This together with the presence of Amoxicillin can result in a type of drug rash which does not usually result in a true long-term allergic reaction to the drug. ...Read moreSee 2 more doctor answers
Highly unlikely: Amoxicillin usually does not cause hyperactivity or drowsiness. With that being said, any medication can cause any type of reaction in anyone. An interaction with another drug is also possible. Ask your doctor or pharmacist to review all of your medications. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Does levothyroxine cause indigestion?
- Does tea cause indigestion?
- Does ibs cause indigestion?
- Ask a doctor a question free online
- Does indigestion cause nausea?
- Does garlic cause indigestion?
- Amoxicillin and rashes
- Does amoxicillin cause gas?
- Talk to a urgent care specialist online for free